# SDR USAA980316

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 986-1006
- Part time: 42,036 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-6 CHECK VISUAL INSPECTION, FOUND HEAVY CORROSION STRINGER 27L STATION 986 TO STATION 1006.  REPLACED WITH NEW SECTION OF STRINGER PER EA 62127 AND SRM 53-10-3.  (M)
